My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

What is an overactive thyroid?

Related Topics: Thyroid
 

Answers From Experts & Organizations (1)

8,020 Answers
284,278 Helpful Votes
334 Followers
A.

Hyperthyroidism happens when the thyroid becomes overactive and produces too much of its hormones.

People with hyperthyroidism have problems that reflect overactivity of the organs of the body, resulting in symptoms such as sweating, feeling hot, rapid heartbeats, weight loss, and sometimes eye problems.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer
Archived: March 20, 2014

Was this helpful?

YesNo

Thanks for your feedback.

33 of 43 found this helpful
Read the Original Article: Fatigued or Full Throttle: Is Your Thyroid to Blame?

Answers from Contributors (1)

2 Answers
2 Helpful Votes
A.
Before my Hashimoto's was diagnosed I seen several Eye doctors for a total of about 3 months and they kept me on antibiotic pills, and eye drops and steroids pills and eye drops. It kept getting worse and eyes started to per trued. So I went to an eye surgeon specialist and he immediately had to do eye surgery (Optical decompression, and one other surgery.) What I'm asking is this: From all the antibiotics and steroids could it have made my condition worse? So now I have blurry vision all the time and eyes still swollen, and slightly per trueding. My question for anyone who has been through this like I have. Do you have any medical or legal advice. Any would be greatly appreciated. 

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.